# SDR WRNA200700022

- Difficulty date: April 17, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 90,145 hours, 16,966 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Brake Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN CAME ON AT BRAKE RELEASE.  TROUBLESHOOT PER FIM 31-26-00 PG 109, FOUND TAKEOFF WARNING CIRCUITS OPERABLE.  DURING TROUBLESHOOTING, FOUND PARKING BRAKE LIGHT NOT ILLUMINATING, CLEANED AND RESEATED PARKING BRAKE VALVE CONNECTOR.  PERFORMED AURAL TAKEOFF WARNING SYSTEM OPERATION TEST PER 747 MM 31-26-00 PAGE 502, OPS CHECKED NORMAL.  AIRCRAFT RELEASED FOR SERVICE.
